# SDR YENA2023070500760

- Difficulty date: July 3, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N658JB
- Make and model: Airbus A320-232
- Aircraft serial: 03150
- Aircraft time: 60,419 hours, 21,420 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DURING ACCOMPLISHMENT OF THE SAFETY PRECAUTIONS FOR DOOR SLIDES. WE FOUND DOOR (831) RESERVOIR VALVE HOLE MISALIGNED TO INSTALL LOCK PIN; REF: ARM W/O 2023 128/1 N/R 2023-355372 REMOVED AND REPLACED PASSENGER CREW DOOR 831 ESCAPE SLIDE RAFT AT AFT GALLEY AREA IAW AMM 25-62-44-000-012-A AND AMM 25-62-44-400-007-A. ARM TECH 8605520 INSP AE293QC.
